Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kellyk05

Just Ended Minocyline and Skin is Breaking Out

Recommended Posts

Hi I’m Kelly and I’ve been recently struggling with an acne problem I thought was resolved :(. I have been taking minocyline for the past 3 months and recently was taken off of it by my derm. Also, I was on trentinoin .05% and clindamycin 1% gel along with the minocyline. I am still on the prescription gels however upon coming off the pill a week or two ago my face has consistently gotten worse breaking out. Shouldn’t the gels be preventing that? Will this get better with them or should I ask to go back on minocyline? 

Share this post


Link to post
Share on other sites

Using clindamycin for a long time is not very useful as bacteria might develop resistance to it, I guess you should go back to your derm and look for other options
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×